# SDR TWAA9901505

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 2232
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EVACUATION CHUTE LIGHT INOPERATIVE AT THE FORWARD LT AND RT CABIN DOORS.  REPLACED LAMP IN EACH.  CHECK-C 7-18-98 STL.
